MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425840405
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transpac® iv monitoring kit, 60", disposable transducer, 3 ml squeeze flush device, macrodrip.The customer stated that the current arterial line is defective.The flushing device breaks easily.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
E1 - (b)(6).The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
See section b5.
 
Event or Problem Description
Additional information was received stating that the issue was "flushing device breaks easily." the product was used on a patient at the time of the incident.There was delay in the critical therapy when the problem was noted.The caregiver changed to another arterial line tubing to address the issue.There was no serious deterioration in the state of health of a patient, user, or other person.There was no death of a patient, user, or other person.There was no potential for death or serious deterioration in health of a patient, user, or other person.

Brand Name
TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19620069
Report Number9617594-2024-00824
Device Sequence Number8205130
Product Code DRS
UDI-Device Identifier00840619027414
UDI-Public(01)00840619027414(17)270101(10)13887280
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425840405
Device Lot Number13887280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown